A 27-year-old male asked:
Disclaimer

i've been diagnosed with gastritis about 4 months ago and now my stool is black and tarry again. i'm not feeling like i have an ulcer but could i?

1 doctor answer
Dr. David Brouwer
29 years experience Internal Medicine
GI bleeding: Yes, stool that is black and tarry represents bleeding in the upper intestines/stomach area. It could be gastritis, esophagitis, ulcers, tumor. You need to get evaluated now! GI bleeding is unpredictable and can be very serious so don't delay!
Answered on May 17, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old male asked:
Dr. Paul Pyles
32 years experience Addiction Medicine
Go to the ER: You need to be seen by your doctor as soon as possible. If you were my family member, I would have you seen emergently for your symptoms. You most li ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Tracy Lovell
20 years experience Rheumatology
Could be : Could be a side effect of the medication to treat the gastritis. Let your doctor about this new symptom.
1
1 thank
A 39-year-old female asked:
Dr. Myron Arlen
63 years experience Surgical Oncology
Yes: Most ulcers of the stomach are associated with edema of tissue. In prepyloric area temporary blockage of food can occur. In the GE junction blockage ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month